Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 11, Pages 681-688
http://dx.doi.org/10.1155/S0161171201005671

On a family of dendrites

1Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, Wrocław 50-384, Poland
2Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, D.F., Mexico 04510, Mexico

Received 25 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janusz J. Charatonik, “On a family of dendrites,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 11, pp. 681-688, 2001. https://doi.org/10.1155/S0161171201005671.